- -

Cofinitely and co-countably projective spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

  • Estadisticas de Uso

Cofinitely and co-countably projective spaces

Show simple item record

Files in this item

dc.contributor.author Mendoza Iturralde, Pablo es_ES
dc.contributor.author Tkachuk, Vladimir V. es_ES
dc.date.accessioned 2017-05-31T09:00:59Z
dc.date.available 2017-05-31T09:00:59Z
dc.date.issued 2002-10-01
dc.identifier.issn 1576-9402
dc.identifier.uri http://hdl.handle.net/10251/82081
dc.description.abstract [EN] We show that X is cofinitely projective if and only if it is a finite union of Alexandroff compactatifications of discrete spaces. We also prove that X is co-countably projective if and only if X admits no disjoint infinite family of uncountable cozero sets. It is shown that a paracompact space X is co-countably projective if and only if there exists a finite set B C X such that B C U ϵ τ (X) implies │X\U│ ≤ ω. In case of existence of such a B we will say that X is concentrated around B. We prove that there exists a space Y which is co-countably projective while there is no finite set B C Y around which Y is concentrated. We show that any metrizable co-countably projective space is countable. An important corollary is that every co-countably projective topological group is countable. es_ES
dc.description.sponsorship Research supported by Consejo Nacional de Ciencia y Tecnología (CONACYT) de México, grant 400200-5-28411-E
dc.language Inglés es_ES
dc.publisher Universitat Politècnica de València
dc.relation.ispartof Applied General Topology
dc.rights Reconocimiento - No comercial - Sin obra derivada (by-nc-nd) es_ES
dc.subject Cofinitely projective es_ES
dc.subject Co-countably projective es_ES
dc.subject Scattered compact es_ES
dc.title Cofinitely and co-countably projective spaces es_ES
dc.type Artículo es_ES
dc.date.updated 2017-05-30T09:34:43Z
dc.identifier.doi 10.4995/agt.2002.2062
dc.relation.projectID info:eu-repo/grantAgreement/CONACyT//400200-5-28411-E/
dc.rights.accessRights Abierto es_ES
dc.description.bibliographicCitation Mendoza Iturralde, P.; Tkachuk, VV. (2002). Cofinitely and co-countably projective spaces. Applied General Topology. 3(2):185-195. https://doi.org/10.4995/agt.2002.2062 es_ES
dc.description.accrualMethod SWORD es_ES
dc.relation.publisherversion https://doi.org/10.4995/agt.2002.2062 es_ES
dc.description.upvformatpinicio 185 es_ES
dc.description.upvformatpfin 195 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 3
dc.description.issue 2
dc.identifier.eissn 1989-4147
dc.contributor.funder Consejo Nacional de Ciencia y Tecnología, México


This item appears in the following Collection(s)

Show simple item record